# SDR P5CA2016081400195

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,666 hours, 19,252 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 739515C
- Part serial: F01562VH
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE GENERATOR DRIVE LIGHT INOPERATIVE.  R & R THE GENERATOR IAW AMM 24-11-01.  OPS NORMAL IAW AMM 71-00-00.
